AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 225 found      Go to page: 1 2 3 4 5 6 > >>

[61] Boris Botvinnik and Jonathan Rosenberg. Positive scalar curvature for manifolds with elementary abelian fundamental group. Proc. Amer. Math. Soc. 133 (2005) 545-556. MR 2093079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Thomas Foertsch and Viktor Schroeder. Hyperbolic rank of products. Proc. Amer. Math. Soc. 133 (2005) 557-563. MR 2093080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] L. Astey, E. Micha and G. Pastor. On the homotopy type of Eschenburg spaces with positive sectional curvature. Proc. Amer. Math. Soc. 132 (2004) 3725-3729. MR 2084097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] C. S. Aravinda and F. T. Farrell. Nonpositivity: Curvature vs. curvature operator. Proc. Amer. Math. Soc. 133 (2005) 191-192. MR 2085169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Enrico Leuzinger. Critical exponents of discrete groups and $L^2$--spectrum. Proc. Amer. Math. Soc. 132 (2004) 919-927. MR 2019974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] James F. Davis and Kimberly Pearson. The Gromov-Lawson-Rosenberg conjecture for cocompact Fuchsian groups. Proc. Amer. Math. Soc. 131 (2003) 3571-3578. MR 1991770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Seong-Hun Paeng. On the fundamental group of manifolds with almost nonnegative Ricci curvature. Proc. Amer. Math. Soc. 131 (2003) 2577-2583. MR 1974658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Dong-Soo Kim and Young Ho Kim. Compact Einstein warped product spaces with nonpositive scalar curvature. Proc. Amer. Math. Soc. 131 (2003) 2573-2576. MR 1974657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Igor Belegradek. Vector bundles with infinitely many souls. Proc. Amer. Math. Soc. 131 (2003) 2217-2221. MR 1963770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Ilkka Holopainen. Asymptotic Dirichlet problem for the $p$-Laplacian on Cartan-Hadamard manifolds. Proc. Amer. Math. Soc. 130 (2002) 3393-3400. MR 1913019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Thomas Foertsch. Bilipschitz embeddings of negative sectional curvature in products of warped product manifolds. Proc. Amer. Math. Soc. 130 (2002) 2089-2096. MR 1896045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Marc Sanchez and Frederick Wilhelm. The diffeomorphism type of certain $S^{3}$-bundles over $S^{4}$. Proc. Amer. Math. Soc. 130 (2002) 1139-1143. MR 1873789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Kristopher Tapp. Finiteness theorems for submersions and souls. Proc. Amer. Math. Soc. 130 (2002) 1809-1817. MR 1887030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] J.-H. Eschenburg. Almost positive curvature on the Gromoll-Meyer 7-sphere. Proc. Amer. Math. Soc. 130 (2002) 1165-1167. MR 1873792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Wilderich Tuschmann. Smooth diameter and eigenvalue rigidity in positive Ricci curvature. Proc. Amer. Math. Soc. 130 (2002) 303-306. MR 1855649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Thomas Püttmann and Catherine Searle. The Hopf conjecture for manifolds with low cohomogeneity or high symmetry rank. Proc. Amer. Math. Soc. 130 (2002) 163-166. MR 1855634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Oguz C. Durumeric. Growth of fundamental groups and isoembolic volume and diameter. Proc. Amer. Math. Soc. 130 (2002) 585-590. MR 1862141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Zizhou Tang. A note on the cohomological below $1/4$-pinching theorem. Proc. Amer. Math. Soc. 130 (2002) 577-578. MR 1862139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] P. G. Hjorth, S. L. Kokkendorff and S. Markvorsen. Hyperbolic spaces are of strictly negative type. Proc. Amer. Math. Soc. 130 (2002) 175-181. MR 1855636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Theodoros Vlachos. A sphere theorem for odd-dimensional submanifolds of spheres. Proc. Amer. Math. Soc. 130 (2002) 167-173. MR 1855635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Bernardo Molina and Carlos Olmos. Decomposition of spaces with geodesics contained in compact flats. Proc. Amer. Math. Soc. 129 (2001) 3701-3709. MR 1860505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Ilkka Holopainen and Pekka Koskela. Volume growth and parabolicity. Proc. Amer. Math. Soc. 129 (2001) 3425-3435. MR 1845022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Dale N. Skinner. Negatively pinched $3$-manifolds admit hyperbolic metrics. Proc. Amer. Math. Soc. 129 (2001) 3069-3077. MR 1840113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] D. Burago, S. Ferleger, B. Kleiner and A. Kononenko. Gluing copies of a 3-dimensional polyhedron to obtain a closed nonpositively curved pseudomanifold. Proc. Amer. Math. Soc. 129 (2001) 1493-1498. MR 1707510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Marc Troyanov. Solving the $p$-Laplacian on manifolds. Proc. Amer. Math. Soc. 128 (2000) 541-545. MR 1622993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Kristopher Tapp. Volume growth and holonomy in nonnegative curvature. Proc. Amer. Math. Soc. 127 (1999) 3035-3041. MR 1605945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Giovanni Gentile. A class of 3-dimensional manifolds with bounded first eigenvalue on 1-forms. Proc. Amer. Math. Soc. 127 (1999) 2755-2758. MR 1610893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Nobuhiro Innami. Volume, surface area and inward injectivity radius. Proc. Amer. Math. Soc. 127 (1999) 3049-3055. MR 1605968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Igor Belegradek. Lipschitz precompactness for closed negatively curved manifolds. Proc. Amer. Math. Soc. 127 (1999) 1201-1208. MR 1476116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Qing-Ming Cheng and Susumu Ishikawa. A characterization of the Clifford torus. Proc. Amer. Math. Soc. 127 (1999) 819-828. MR 1636934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 225 found      Go to page: 1 2 3 4 5 6 > >>